The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 22, Issue 3, 2006
Metadata
 

Transition operators on co-compact $G$-spaces
Laurent Saloff-Coste and Wolfgang Woess
pp. 747–799
Abstract | Full-Text PDF (447 KB) | Metadata

Some non-linear function theoretic properties of Riemannian manifolds
Stefano Pigola, Marco Rigoli and Alberto G. Setti
pp. 801–831
Abstract | Full-Text PDF (260 KB) | Metadata

A geometry on the space of probabilities II. Projective spaces and exponential families
Henryk Gzyl and Lázaro Recht
pp. 833–849
Abstract | Full-Text PDF (182 KB) | Metadata

Special Toeplitz operators on strongly pseudoconvex domains
Željko Čučković and Jeffery D. McNeal
pp. 851–866
Abstract | Full-Text PDF (183 KB) | Metadata

$m$-Berezin transform and compact operators
Kyesook Nam, Dechao Zheng and Changyong Zhong
pp. 867–892
Abstract | Full-Text PDF (224 KB) | Metadata

Recouvrements, derivation des mesures et dimensions
Patrice Assouad and Thierry Quentin de Gromard
pp. 893–953
Abstract | Full-Text PDF (469 KB) | Metadata

Asymptotic behaviour of monomial ideals on regular sequences
Monireh Sedghi
pp. 955–962
Abstract | Full-Text PDF (125 KB) | Metadata

Multi-parameter paraproducts
Camil Muscalu, Jill Pipher, Terence Tao and Christoph Thiele
pp. 963–976
Abstract | Full-Text PDF (170 KB) | Metadata

Restricted Radon Transforms and Unions of Hyperplanes
Daniel M. Oberlin
pp. 977–992
Abstract | Full-Text PDF (177 KB) | Metadata

Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry
Franck Barthe, Patrick Cattiaux and Cyril Roberto
pp. 993–1067
Abstract | Full-Text PDF (533 KB) | Metadata

Uniform Bounds for the Bilinear Hilbert Transforms, II
Xiaochun Li
pp. 1069–1126
Abstract | Full-Text PDF (440 KB) | Metadata